# SDR AALA201703289027

- Difficulty date: March 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Frozen
- Location: Crgo Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FROZEN (DOES NOT SPIN ) LATCH PIN ON FORWARD CARGO DOOR CUTOUT, THIRD DOOR LATCH FITTING FROM THE FRONT. REPLACED LATCH FITTING IAW AMM 53-21-29.
